# SDR UPS204928

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND IN CGN, MAINTENANCE FOUND EMERGENCY LIGHT DOES NOT COME ON WHEN SWITCHED TO ON.  MAINTENANCE REPLACED THE BATTERIES, FUNCTIONAL CHECKS GOOD.
